Hokkaido Mathematical Journal

MATSUMOTO Shigenori,

A characterization of the standard Reeb flow.

Hokkaido Mathematical Journal, 42 (2013) pp.69-80

Fulltext

PDF

Abstract

Among the topological conjugacy classes of the continuous flows {φt} whose orbit foliations are the planar Reeb foliation, there is one special class called the standard Reeb flow. We show that {φt} is conjugate to the standard Reeb flow if and only if {φt} is conjugate to {φλt} for any λ > 0.

MSC(Primary)37E35
MSC(Secondary)
Uncontrolled KeywordsReeb foliations, flows, topological conjugacy